# SDR CALA9800985

- Difficulty date: June 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Nr 1 Eng Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE .5 INCH CRACKS AT CORNER OF INNER DOUBLER ON NR 1 ENGINE PYLON PANEL NR 8103.  THE CRACKED AREA WAS CUT OUT.  A DOUBLER AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 54-01, FIGURE 4.
